Vol 15 No 4 (2010)
Published: 2010-11-15
Articles
Optimal control of probability density functions of stochastic processes
Abstract 644 | PDF Downloads 330 | DOI https://doi.org/10.3846/1392-6292.2010.15.393-407
Page 393-407
Effective numerical integration of traveling wave model for edge‐emitting broad‐area semiconductor lasers and amplifiers
Abstract 408 | PDF Downloads 154 | DOI https://doi.org/10.3846/1392-6292.2010.15.409-430
Page 409-430
A mixed joint universality theorem for zeta‐functions
Abstract 356 | PDF Downloads 142 | DOI https://doi.org/10.3846/1392-6292.2010.15.431-446
Page 431-446
Linear/linear rational spline interpolation
Abstract 409 | PDF Downloads 211 | DOI https://doi.org/10.3846/1392-6292.2010.15.447-455
Page 447-455
Qualitative properties for a sixth–order thin film equation
Abstract 349 | PDF Downloads 211 | DOI https://doi.org/10.3846/1392-6292.2010.15.457-471
Page 457-471
Identification of memory kernels in heat flow measuring heat flux at the ends of the bar
Abstract 310 | PDF Downloads 204 | DOI https://doi.org/10.3846/1392-6292.2010.15.473-490
Page 473-490
A comparison of the adomian and homotopy perturbation methods in solving the problem of squeezing flow between two circular plates
Abstract 346 | PDF Downloads 176 | DOI https://doi.org/10.3846/1392-6292.2010.15.491-504
Page 491-504
Almost periodic solutions of impulsive integro‐differential neural networks
Abstract 342 | PDF Downloads 208 | DOI https://doi.org/10.3846/1392-6292.2010.15.505-516
Page 505-516
Parameter control of optical soliton in one‐dimensional photonic crystal
Abstract 339 | PDF Downloads 215 | DOI https://doi.org/10.3846/1392-6292.2010.15.517-532
Page 517-532
VAGO Method for the solution of elliptic second‐order boundary value problems
Abstract 322 | PDF Downloads 215 | DOI https://doi.org/10.3846/1392-6292.2010.15.533-545
Page 533-545
Stability and Hopf bifurcation of a delay eco‐epidemiological model with nonlinear incidence rate
Abstract 479 | PDF Downloads 221 | DOI https://doi.org/10.3846/1392-6292.2010.15.547-569
Page 547-569
A computational method for nonlinear 2m‐th order boundary value problems
Abstract 327 | PDF Downloads 145 | DOI https://doi.org/10.3846/1392-6292.2010.15.571-586
Page 571-586